# SDR GLBA20111025F

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 31,786 hours, 40,126 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: A2204PBW
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY PLACARD FELL OFF AT 3C.  MX REPLACED THE PLACARD IAW AIM 5-16-0.
